# SDR ASAA2022040238121

- Difficulty date: April 2, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 68,950 hours, 27,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32328
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, STA 460 BETWEEN S27L AND S27R, SKIN IS CREASED AT SHEAR TIE. GROUNDED - YES. EVALUATED LOWER SKIN. FOUND TO BE TWO CREASES OUTBOARD OF BUTT LINE ZERO. REMOVED CREASED SKIN SECTIONS. ACCOMPLISHED NDT INSPECTIONS. FABRICATED REPAIR PARTS AND INSTALLED IAW 900-53EA-24325. REINSTALLED VHF ANTENNA IAW B737-900 AMM 23-12-11-400-801. OPS CHECK GOOD. REINSTALL PIT FLOOR BOARD IAW B737-900 SRM 51-40-02.
